# SDR ASAA2023082644798

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,598 hours, 1,613 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MAINT LIGHT "ON" FAULT CODE 77-43023 ACTIVE #2 ENGINE. GROUNDED - YES. FOUND ENG #2 N1 SENSOR OUT OF RANGE EEC CHANNEL "A". ACCOMP ENG #2 IDLE SYSTEM TEST, TEST PASS REF B737-9 IFIM G77-00-00-810-960 & AMM 71-00-00-700-808 FAULT NOT ACTIVE MAINT LIGHT EXTINGUISHED.
